# SDR MWEA96055

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt 2 Line
- Condition: Ice Buildup
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTS UPON SPOOLING UP FOR TAKEOFF, THE NR 1 ENGINE EPR WOULD NOT RISE ABOVE 1.4 INDICATED.  ALL OTHER PARAMETERS NORMAL.  RETURN TO GATE.  FOUND ICE IMBEDDED IN PT2 INLET.  CLEANED ICE.  RAN ENGINE TO TAKEOFF POWER.  OPS CHECK GOOD.
